Chanasak Chaleyprat: 25-Year-Old Man Dies 3 Weeks After Receiving AstraZeneca COVID-19 Vaccine

The COVID World post date: October 13th, 2021

SATTAHIP DISTRICT, CHONBURI – A 25-year-old man has died 3 weeks after receiving the AstraZeneca COVID-19 vaccine. Chanasak Chaleyprat got the shot on August 11th. He suffered multiple health problems 2 weeks later including chest pain and shortness of breath. He was hospitalized on September 2nd with blood clots throughout his lungs and died a day later. Relatives of Chanasak told reporters that the 25-year-old had no underlying diseases or health issues prior to the shot.

His mother, Ms. Chadakorn, said that her son returned home after the injection on Wednesday, August 11th without experiencing any side effects. 17 days later on Saturday, August 28th, he suffered chest tightness and shortness of breath. He was taken to hospital on September 1st but was sent home after an examination.

His condition worsened a day later and he was taken back to the hospital where doctors had to resuscitate him nine times. He was also given blood-thinning medication to dissolve the blood clots that had spread throughout his lungs. He died on Friday, September 3rd as a result of a pulmonary embolism.

Please support our ongoing work.

Subscribe
Notify of
guest
1 Comment
Oldest
Newest Most Voted
Inline Feedbacks
View all comments
Maria Luz
Maria Luz
1 month ago

AstraZeneca es la más peligrosa de las vacunas y tiene una fuerte influencia en las hormonas, razón por la cual en Europa sólo se le está colocando a mayores de sesenta años. Desgraciadamente en muchas partes del mundo se le sigue poniendo a jóvenes a los que nunca se informó de los riesgos que tiene.

1
0
Would love your thoughts, please comment.x
()
x